International Journal of Trichology International Journal of Trichology
 Print this page Email this page Small font sizeDefault font sizeIncrease font size
 
 
  Home | About IJT | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submission | Subscribe | Advertise | Contact us | Login   
 

  Article Access Statistics

Year : 2009 | Volume:  1 | Issue Number:  2 | Page:  120-122

ORIGINAL ARTICLE

Reliability of hamilton-norwood classification
Guarrera M, Cardo P, Arrigo P, Rebora A

Number of times this article was viewed 2471
Number of times this article has been printed  from the site 219
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
  Advertise 
 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal